Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had facial swelling, blisters, pus, scabs. Some improvement after taking medicines. Swelling, pain persists. Reason?

My 74 year old father is an avid hunter. 10 days after an Oryx hunt, he developed facial swelling on the right side of his face, blisters, puss, and finally dark scabs fell off after 2 weeks. He took bactrim and augmentin . third week svere pain in face and infection in roof of mouth. Doxycycline and cipro were given for two weeks. Torridol for swelling still hasn t taken all of the swelling down and he s still in sever pain. Any clue what this could be?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response

If the swelling and pain was due to infection than it should have responded to the antibiotic treatment.

While considering the age of the patient cancerous conditions of the area need to be ruled.

Discuss with your doctor in this regard.
Answered: Wed, 23 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor